# SDR SWAA2022030235551

- Difficulty date: February 6, 2019
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N404WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27892
- Aircraft time: 61,820 hours, 36,276 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Seal
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL UPPER GAP COVER 333AT SHARK FIN SLIDING SEAL IS CRACKED / REMOVED AND REPLACED SHARK FIN SLIDING SEAL I/A/W SRM51-40-02-0G-0 ATAG # A85993
